# SDR ASOA201200025

- Difficulty date: January 3, 2012
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N857AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7411
- Aircraft time: 26,890 hours, 23,707 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Condition: Cracked
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION NOTED AT FS 621 REAR PRESSURE BULKHEAD FWD FACE AT INBD EDGE OF THE LINTEL MACHINED FITTING, APPROX .10" LENGTH AND 85 PERCENT FULL SCREEN HEIGHT. FAILED NDT.  REPAIRED FITTING IAW REO 601R-53-61-1230 & REO 601R-53-61-4353.
